# SDR REXA201907161093

- Difficulty date: June 28, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 28,419 hours, 19,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: CC670340953S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON FLOOR SUPPORT ANGLE FS 280 RBL9-LBL9. (CPAX)(SM)(TCI 53-10-219). FLOOR SUPPORT ANGLE FS 280 RBL9-LBL9 WAS REPLACED FOR A NEW ONE PER SRM 51-42-06-001-001-A01 PAR 6 (LEVEL CORROSION 2)
